Washington, 2015Wildfire in Washington, July 5 to 10, 2015
July 5 to 10, 2015 · NWS OTX · 1 event in 1 county or zone
This fire 6 miles NE of Anatone, WA burned 9,859 acres and cost $750,000 to contain/suppress.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
This fire 6 miles NE of Anatone, WA burned 9,859 acres and cost $750,000 to contain/suppress.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Jul 4, 10:05 PM PST, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 4, 10:05 PM PST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1105 PM PDT SAT JUL 4 2015
.SYNOPSIS....
Hot and dry weather will be featured for the Independence Day
weekend. Winds will shift to the north overnight and increase as
a front sags in from Canada. Aside from isolated shower chances
toward the Idaho Panhandle, conditions looking dry and warm into
the first half of next week. A slight chance of showers and
thunderstorms returns late next week.
&&
.DISCUSSION...
A cold front is pushing down across northern WA and ID
this evening. Winds will continue to increase through the night as
the front moves through. Winds will peak early Sunday morning
before decreasing through the late morning and afternoon hours.
Radar is now beginning to show some returns, but doubt it is much
more than some virga or sprinkles at best. /Nisbet
&&
.AVIATION...
06Z TAFS: Wind speeds 15 to 25 kts with gusts toward 30 to 35 kts
will be possible, especially toward COE and MWH late tonight and
early sunday morning. Winds are expected to slowly decrease later
in the day Sunday, but gusts toward 20 to 25kts will be possible
even after 18-20Z. Expect some elevated layers of smoke from
regional wildfires. All TAF sites will be dry and VFR.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 67 89 61 91 67 93 / 0 10 0 0 0 10
Coeur d'Alene 62 85 57 89 61 90 / 0 10 10 0 0 10
Pullman 58 89 53 90 56 92 / 0 10 10 0 0 10
Lewiston 71 98 65 98 68 99 / 0 10 10 0 0 0
Colville 61 92 57 94 62 93 / 0 10 0 0 10 20
Sandpoint 55 83 49 88 54 86 / 10 10 10 0 10 30
Kellogg 61 83 52 88 57 87 / 10 10 10 0 0 20
Moses Lake 71 97 66 98 67 102 / 0 0 0 0 0 0
Wenatchee 74 98 72 99 72 100 / 0 0 0 0 0 0
Omak 66 96 63 97 65 97 / 0 0 0 0 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Red Flag Warning until 1 PM PDT Sunday for East Washington
Northeast (Zone 686).
Red Flag Warning until 3 PM PDT Sunday for East Washington
Northern Columbia Basin (Zone 673)-East Washington Okanogan
Highlands (Zone 687)-East Washington Okanogan/Methow
Valleys (Zone 684).
&&Hazardous weather outlook, Jul 4, 4:31 AM PST, 19 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
531 AM PDT SAT JUL 4 2015
IDZ026-027-WAZ031-032-051430-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
531 AM PDT SAT JUL 4 2015
This Hazardous Weather Outlook is for portions of North Central
Idaho and Southeast Washington.
.DAY ONE...TODAY AND TONIGHT
A hot and dry airmass is over the region. High temperatures in
the upper 90s to 104 degrees will be common in the lowest
elevations the Washington Palouse...Lewis-Clark Valley and Camas
Prairie.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
No hazardous weather is expected at this time.
IDZ001>004-WAZ033-036-037-051430-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-SPOKANE AREA-
NORTHEAST MOUNTAINS-
531 AM PDT SAT JUL 4 2015
This Hazardous Weather Outlook is for portions of North Idaho...
Northeast Washington and Southeast Washington.
.DAY ONE...TODAY AND TONIGHT
Breezy to locally gusty winds will develop this evening and
continue through Sunday. Any new fire starts may lead to rapidly
spreading wildfires.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
Breezy to locally gusty winds will continue on Sunday. Any new
fire starts may lead to rapidly spreading wildfires.
WAZ034-035-038-041-043-044-051430-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-OKANOGAN HIGHLANDS-
WENATCHEE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU-
531 AM PDT SAT JUL 4 2015
This Hazardous Weather Outlook is for portions of Central
Washington...East Central Washington and North Central
Washington.
.DAY ONE...TODAY AND TONIGHT
A hot and dry airmass is over the region. High temperatures in
the upper 90s to 104 degrees will be common in the lowest
elevations of the Central Basin, along the Columbia river through
Wenatchee and into the Okanogan Valley. Increasing northwest winds
will be a concern for wildfire suppression.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
Sunday...gusty north winds will be a concern for wildfire
suppression, especially as conditions remain hot and dry.
WAZ042-051430-
EAST SLOPES NORTHERN CASCADES-
531 AM PDT SAT JUL 4 2015
This Hazardous Weather Outlook is for portions of North Central
Washington.
.DAY ONE...TODAY AND TONIGHT
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
No hazardous weather is expected at this time.
Wildfire, Lower Garfield & Asotin
- When
- July 5, 12:00 AM PST to July 10, 12:00 AM PST
- Where
- Lower Garfield & Asotin forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 46.312, -117.374 (the zone’s center; the record gives no point)
This fire 6 miles NE of Anatone, WA burned 9,859 acres and cost $750,000 to contain/suppress.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Missouri, July 5 to 10, 2015$17 million · EF0 · 102 events
- Lightning Strike in Alabama, July 5, 20151 death · 7 injured · 1 event
- Damaging Winds in Florida, July 5, 20151 death · 2 injured · $2,000 · 52 kt wind · 12 events
- Flash Flooding in Virginia, July 5, 2015$3.7 million · 4 events
- Tropical Storm in Guam, July 5 to 6, 2015$2.0 million · 1 event
- Hail and Damaging Winds in Nebraska, July 5, 2015$133,000 · 2.75 in hail · 19 events
- Flash Flooding in West Virginia, July 5, 2015$190,000 · 7 events
- Flash Flooding and Lightning Strikes in Minnesota, July 5 to 6, 2015$202,000 · 4 events
- Flash Flooding and Damaging Winds in Iowa, July 5 to 6, 2015$60,000 · 56 kt wind · 29 events
- Flash Flooding and Damaging Winds in Louisiana, July 5, 2015$71,000 · 55 kt wind · 7 events
- Flash Flooding and Debris Flow in Utah, July 5 to 9, 2015$50,000 · 67 kt wind · 8 events
- Flash Flooding and Damaging Winds in Mississippi, July 5, 2015$43,000 · 50 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599523.